# SDR SWIA971398

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: DE
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT WHEN AUTO PILOT WAS DISCONNECTED, FOUND THAT TRIM WHEEL WAS FROZEN IN POSITION.  AS DESCENDED BELOW FREEZING LEVEL TRIM SLOWLY BECAME FREE.  NORMAL APPROACH AND LANDING.  REMOVED BOTH LEFT AND RIGHT ELEVATOR TRIM ACTUATORS AND REPLACED TRIM WITH A SERVICEABLE ONE, OPS IAW MM 27-31-00.  ALSO, REMOVED ELEVATOR TRIM SERVO FOR TROUBLESHOOTING.  OPS CHECKS GOOD ON GROUND.  CLEARED TEST FLIGHT.
